# SDR SWAA120644

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 47,308 hours, 27,587 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 417N5120
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT EMERGENCY EXIT BULLNOSE LIGHT INOP AT ROW 15.  RECONNECTED SPLICE AT LIGHT.  REPAIRED LIGHT ASSY PER WDM AND MM.
